# SDR SWAA2025052153379

- Difficulty date: April 25, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 561BB HAS ONE FASTENER HOLE THAT IS ELONGATED AND ALSO HAS COUNTER SINK DAMAGE.<[01] REPAIRED DAMAGED AREA PER SRM 51-70-08-0G-0.;[02] C/W INSPECTION
